# SDR HEEA082546

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 19,998 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8107706
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FM2 INTERMITTENT. COULD NOT VERIFY COMPLAINT.  FOUND SELECTOR KNOB BAD.   REPLACED SAME.  REPAIRED.  TOUCHED PAINT ON FACEPLATE.  BENCH CHECK GOOD.
